Access count of this item: 49

Files in This Item:
File Description SizeFormat 
0588-1.pdf373.21 kBAdobe PDFView/Open
Title: Ultrafilters over P$\kappa \lambda$(Logic and the Foundations of Mathematics)
Authors: 阿部, 吉弘  KAKEN_name
Author's alias: Abe, Yoshihiro
Issue Date: Apr-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 588
Start page: 1
End page: 8
URI: http://hdl.handle.net/2433/99426
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.